MathSciNet Relay Station
MathSciNet bibliographic data
MR516279 (80a:62051) 62G05
Hasʹminskiĭ, R. Z. A lower bound for risks of nonparametric density estimates in the uniform metric. (Russian) Teor. Veroyatnost. i Primenen. 23 (1978), no. 4, 824–828.
Links to the journal or article are not yet available
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement